# SDR DHL99740004

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 303261
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING LIGHT CAME ON IN FLIGHT AT  FL 290. PERFORMED EMERGENCY LANDING AT SDF.  REMOVED AND REPLACED SMOKE DETECTOR AMO PER  MM 26-13-10.
